# SDR DALA2025081906207

- Difficulty date: August 16, 2025
- Submitted: August 19, 2025
- Operation: Air carrier
- Aircraft: N829MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29700
- Aircraft time: 97,758 hours, 18,458 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Interlock
- Condition: Broken
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ATB, RETURN TO JFK DUE TO GEAR DISAGREE AND GEAR DOOR MESSAGES AFTER GEAR RETRACT.   C/W OW LANDING INSP. FOUND LMLG DOOR MTC ACCESS PANEL INTERLOCK MECHANISM OUT OF ADJ AND LT MAIN LANDING GEAR DOOR SAFETY PIN INSTALLED. REPAIRED AND ADJUSTED INTERLOCK MECHANISM. MLG DOORS OPS NML.(7547412)
